RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2013, Volume 49, Issue 2, Pages 78–91 (Mi ppi2110)  

This article is cited in 7 scientific papers (total in 7 papers)

Communication Network Theory

Analysis of an open non-Markovian $GI-(GI\mid\infty)^K$ queueing network with high-rate renewal arrival process

A. A. Nazarov, A. N. Moiseev

Tomsk State University

Abstract: We analyze an open non-Markovian queueing network with high-rate renewal arrival process, Markovian routing, arbitrary service policy, and unlimited number of servers at nodes. We obtain mean values for the number of busy servers at nodes of the queueing network in question. We show that, under an infinitely increasing arrival rate, the multivariate distribution of the number of busy servers at network nodes can be approximated by a multivariate normal distribution; we find parameters of this distribution.

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2013, 49:2, 167–178

Bibliographic databases:

UDC: 621.391.1+519.872
Received: 10.08.2012
Revised: 10.01.2013

Citation: A. A. Nazarov, A. N. Moiseev, “Analysis of an open non-Markovian $GI-(GI\mid\infty)^K$ queueing network with high-rate renewal arrival process”, Probl. Peredachi Inf., 49:2 (2013), 78–91; Problems Inform. Transmission, 49:2 (2013), 167–178

Citation in format AMSBIB
\Bibitem{NazMoi13}
\by A.~A.~Nazarov, A.~N.~Moiseev
\paper Analysis of an open non-Markovian $GI-(GI\mid\infty)^K$ queueing network with high-rate renewal arrival process
\jour Probl. Peredachi Inf.
\yr 2013
\vol 49
\issue 2
\pages 78--91
\mathnet{http://mi.mathnet.ru/ppi2110}
\transl
\jour Problems Inform. Transmission
\yr 2013
\vol 49
\issue 2
\pages 167--178
\crossref{https://doi.org/10.1134/S0032946013020063}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000321870600006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84880409352}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2110
  • http://mi.mathnet.ru/eng/ppi/v49/i2/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nazarov A.A., Moiseev A.N., “Distributed System of Processing of Data of Physical Experiments”, Russ. Phys. J., 57:7 (2014), 984–990  crossref  isi  elib  scopus
    2. Nazarov A., Baymeeva G., “the M/G/Infinity Queue in Random Environment”, Information Technologies and Mathematical Modelling, Communications in Computer and Information Science, 487, eds. Dudin A., Nazarov A., Yakupov R., Gortsev A., Springer-Verlag Berlin, 2014, 312–324  crossref  zmath  isi
    3. Moiseev A., “Asymptotic Analysis of the Queueing Network Sm - (Gi/Infinity)K”, Information Technologies and Mathematical Modelling: Queueing Theory and Applications, Itmm 2015, Communications in Computer and Information Science, 564, eds. Dudin A., Nazarov A., Yakupov R., Springer-Verlag Berlin, 2015, 73–84  crossref  isi  scopus
    4. Nazarov A., Baymeeva G., “the M/Gi/Infinity System Subject To Semi-Markovian Random Environment”, Information Technologies and Mathematical Modelling: Queueing Theory and Applications, Itmm 2015, Communications in Computer and Information Science, 564, eds. Dudin A., Nazarov A., Yakupov R., Springer-Verlag Berlin, 2015, 128–140  crossref  isi  scopus
    5. Fedorova E., “the Second Order Asymptotic Analysis Under Heavy Load Condition For Retrial Queueing System Mmpp/M/1”, Information Technologies and Mathematical Modelling: Queueing Theory and Applications, Itmm 2015, Communications in Computer and Information Science, 564, eds. Dudin A., Nazarov A., Yakupov R., Springer-Verlag Berlin, 2015, 344–357  crossref  isi  scopus
    6. M. A. Shklennik, A. N. Moiseev, “Analysis of customers flows in the infinite-server queueing tandem with feedback”, Vestnik Tomskogo gosudarstvennogo universiteta. Upravlenie vychislitelnaja tehnika i informatika [Tomsk State University Journal of Control and Computer Science], 2018, no. 45, 48–58  crossref  isi
    7. A. A. Nazarov, E. E. Khudyashova, A. N. Moiseev, “Queueing system $\mathrm{H_2|GI|}\infty$ with an infinite mean of service time”, Vestnik Tomskogo gosudarstvennogo universiteta. Upravlenie vychislitelnaja tehnika i informatika [Tomsk State University Journal of Control and Computer Science], 2018, no. 44, 72–83  crossref  isi
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:364
    Full text:70
    References:29
    First page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020